# SDR SWAA2019030530307

- Difficulty date: February 26, 2019
- Submitted: March 5, 2019
- Operation: Air carrier
- Aircraft: N7812G
- Make and model: Boeing 737-76N
- Aircraft serial: 32582
- Aircraft time: 46,736 hours, 27,862 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A8123
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY ANGLE UNDER THE SHIELD CRACKED BETWEEN AT BS 767 TO BS 787, RBL 22.  R&R SHIELD IAW SRM AND DOCUMENT.
